I have been taking Letrozole for 2 1/2 years and have now been diagnosed with moderate/severe arthritis of my spine and left hip. The oncologist has suggested I now take Tamoxifen instead of Letrozole. Has anybody done this transfer and are there any extra side effects I should know about.
Hello and thanks for your post
It's not uncommon for specialists to sometimes suggest changing to another type of hormone therapy when people are having a hard time with side effects.
Some women find they get less side effects when they change over to another type of hormone tablet but it's not possible to say this for sure, as everyone's response to tablets will vary. It can take a few months before you notice any change in side effects.You can read more about tamoxifen here.
As you posted in the nurses topic area you may find that other forum users are less likely to reply as they may not see it. Although other forum members are welcome to post here,I just want to highlight this to you because I do not want you to feel disappointed if other users do not get back to you.So you might want to consider posting on other topic threads.Although there is no guarantee that you'll connect with someone going through the same or similar situation,you might do and this type of support can be really helpful.
You may also wish to look at Breast Cancer Care's forum here where you can see what other people's experiences have been on different types of hormone therapy.
I hope that helps. Give us a ring if you would like to talk anything through.The number to call is Freephone 0808 800 4040 and the lines are open from 9am till 5pm Monday to Friday.